# SDR AALA202312111556

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 32,917 hours, 14,180 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR BINDING ON DOOR FRAME WHEN OPENING AND CLOSING. REPLACED AFT LEFT LAVATORY DOOR PER AARD 25-40-10-04.
